# SDR DL76L010756

- Difficulty date: May 12, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 49,440 hours, 7,544 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: 273T610010
- Part serial: SHL304
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT MAIN REMAINED DOWN AND LOCKED.  GEAR HANDLE UP W/ LEFT MAIN GREEN LIGHT, DOOR AND GEAR CAUTION LIGHT.  EICAS GEAR DISAGREE GEAR DOORS.  REPLACED LT EXT/RET FUSE.
